# SDR AALA20140619001

- Difficulty date: June 18, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 40,543 hours, 11,854 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 251N318211
- Condition: Faulty
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLIGHT CONTROL PROBLEMS & ACFT WAS SHAKING.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT UPPER RUDDER POWER CONTROL ACTUATOR.  SYS GND CHECKED NORMAL OPERATION CLOSED.
